Is it not dangerous? My daughter is a hypnotherapist who uses an old retired doctor to give the prescriptions.
Hi, 654! Not only dangerous, it's extremely dangerous! Prescription medications should never be taken except under professional supervision. The combination of the 3 medications alone can have serious effects. None of the three meds should be used with alcohol, especially zolpidem which is a hypnotic sleep medication. A person under the influence could easily take an overdose. Clouded judgement, balance, and disorientation could cause serious, even lethal accidents.
This is potentially a tragedy just waiting to happen. I'd advise that you try to intervene and as soon as possible!
I wish you the very best with this. WCV
The following is the link that explains the interaction potentials and avoidance of alcohol is recommended.
Maybe you can share this info above with your wife and make sure the doctor is aware of her drinking habits.
Hi, is your wife's doctor aware of her drinking? Although these medications aren't supposed to be used if alcohol is factored in, the Citalopram & Cyclizine shouldn't actually be too much of a problem. I know some people will disagree, and i'm not advocating taking medications with alcohol, but i know people that have had the above 2 medications prescribed and they are alcoholics. The only real problem with the Citalopram is that it won't work as well/be as effective. It is prescribed to help with the depressant effects from alcohol. The Cyclizine is used for hangover like symptoms. I agree that Zopicline (i think that is the medication you are referring to?) is dangerous when drinking, as it can increase the sedative effect, and affect the persons breathing. Take care, and i would suggest you talk with your wife's doctor (in her presence) about your concerns.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Aug 2014 • 1 answer
Posted 27 Oct 2015 • 2 answers
Posted 22 Nov 2015 • 3 answers
Posted 30 Mar 2016 • 3 answers
Posted 5 Aug 2016 • 1 answer